RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2017, Volume 13, 069, 8 pages (Mi sigma1269)  

This article is cited in 2 scientific papers (total in 2 papers)

An Elliptic Garnier System from Interpolation

Yasuhiko Yamada

Department of Mathematics, Kobe University, Rokko, Kobe 657-8501, Japan

Abstract: Considering a certain interpolation problem, we derive a series of elliptic difference isomonodromic systems together with their Lax forms. These systems give a multivariate extension of the elliptic Painlevé equation.

Keywords: elliptic difference; isomonodromic systems; Lax form; interpolation problem.

Funding Agency Grant Number
Japan Society for the Promotion of Science 26287018
This work is partially supported by JSPS KAKENHI (26287018).


DOI: https://doi.org/10.3842/SIGMA.2017.069

Full text: PDF file (310 kB)
Full text: http://www.emis.de/.../069
References: PDF file   HTML file

Bibliographic databases:

MSC: 39A13; 33E05; 33E17; 41A05
Received: June 20, 2017; in final form August 30, 2017; Published online September 2, 2017
Language:

Citation: Yasuhiko Yamada, “An Elliptic Garnier System from Interpolation”, SIGMA, 13 (2017), 069, 8 pp.

Citation in format AMSBIB
\Bibitem{Yam17}
\by Yasuhiko~Yamada
\paper An Elliptic Garnier System from Interpolation
\jour SIGMA
\yr 2017
\vol 13
\papernumber 069
\totalpages 8
\mathnet{http://mi.mathnet.ru/sigma1269}
\crossref{https://doi.org/10.3842/SIGMA.2017.069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410661100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028713972}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1269
  • http://mi.mathnet.ru/eng/sigma/v13/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hidehito Nagao, “A Variation of the $q$-Painlevé System with Affine Weyl Group Symmetry of Type $E_7^{(1)}$”, SIGMA, 13 (2017), 092, 18 pp.  mathnet  crossref
    2. H. Nagao, Ya. Yamada, “Variations of the q-Garnier system”, J. Phys. A-Math. Theor., 51:13 (2018), 135204  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:81
    Full text:16
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019